# SDR UPS203266

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CRACK ON NR 6 SLAT ACTUATOR ATTACH RIB, O/B SIDE.  REPLACED RIB PER SRM 51-30-2, MM 27-81-32.
